Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Editorial


Journal: Theor. Probability and Math. Statist. 99 (2019), 1-3
DOI: https://doi.org/10.1090/tpms/1093
Published electronically: February 27, 2020
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

References
  • A. V. Ivanov and N. N. Leonenko, Statistical analysis of random fields, Mathematics and its Applications (Soviet Series), vol. 28, Kluwer Academic Publishers Group, Dordrecht, 1989. With a preface by A. V. Skorokhod; Translated from the Russian by A. I. Kochubinskiĭ. MR 1009786
  • Alexander V. Ivanov, Asymptotic theory of nonlinear regression, Mathematics and its Applications, vol. 389, Kluwer Academic Publishers Group, Dordrecht, 1997. MR 1472234


Additional Information

Published electronically: February 27, 2020
Article copyright: © Copyright 2020 American Mathematical Society